Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Stopping Ambien cold turkety by force. How to prepare myself.

I have been in Ambien for a few months now. I am a recovring alcoolic. I have social anxiety disorder, anic disorder, bipolar disorder, and borderline personality disorder. I am taking 60 mg Paxil at night, 15 mg of Buspar 3 times a day, a thyroid pill, Neurontin for back pain, and have tried Trazodone, Remeron, Seroquel, Cymbalta, all of em for slsep. Nada. I can't fall asleep at all but I really, really have to be waken up in almost an ice cold pool of water to wake up. I'm wondering if )I have a past history of sleep apnea but lost 150 lbs and have not worn it) but it makes me think Ambien causes such respiratory dstress that even a CPAP would put you into a dangerous situation. My back hurts, too, so I'm just all over a physical end emotional mess. Losing 150 ponds to gastric bypass was great but now I hate my body. I'm 34 and Ill never let anyone see me naked again. I have huge folls that need a tummy tuck, saggy boobs from breastfeeding, wrinkly iner thigs that hang donw, and my forehead needs to be pulled up or something... it's  mess1

Sometimes I think that phone sex/web cam stuff wouldn't be so bad if I had a body people could look at without vomiting. *rolleyes.
2 Responses
Avatar universal
you need to taper off ambien or your not going to sleep for days im also bipolar so I can relate a lot to what your saying sleep can be elusive I just took on a night job I start at 2.30 am and my sleep is a mess no mater how hard I try I cant sleep during the day tonigh I go out with 3hr sleep in me dead tired but wired on coffee talk to your doctor and dont just go off that med it will get you sick with withdrawals you must taper slowly off it good luck and God bless......Gnarly
1200450 tn?1317500467
Hi there. I have withdrawaled from ambien way to many times to count. If you've only taken it for a few months, it won't be so bad. You can taper if you want but I never do. It all depends on how much you take. I take 1.5 pills at night and I never have to taper. The first 3 nights are going to be the worst of it. You will have trouble sleeping and an anxiety. My reccomendation to you is to get some velarian root and Advil pm which is over the counter. It has more of the sleep aid than all of the other OTC sleep aids. It doesn't help fully but it does help a bit allowing me to get at least 4 hours of sleep during withdrawal.

I would also like to comment on your problems with the exta skin from your weight loss. Go back to the doctor who did the surgery and ask him about skin donation. My aunt did this and it was totally free. They take the excess skin from your body and give it to people with burn injuries.

Good luck!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.